# SDR QR9R20210920001

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724109794
- Aircraft time: 1,996 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002104
- Part serial: 931
- Condition: Failed Insp
- Location: Main Rotor
- Part time: 1,963 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE FAILED RESISTANCE CHECK.
